# SDR RAIA201009020001

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 28,438 hours, 26,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHTS AT ROW 18 AND 23 INOP.  MAINTENANCE INSPECTED AND FOUND PLUG TO INVERTER DISCONNECTED.  MAINTENANCE RECONNECTED THE PLUG TO THE INVERTER.  SYSTEM OPS CHECKED GOOD.
